# SDR FDEA201008102907

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 42,835 hours, 20,595 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A5361087322290
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT FUSELAGE FWD LAV SERVICE DOOR CUTOUT AT LOWER   EDGE (APPR. .5" SQ IN).   REMOVED CORROSION FROM LAV SERVICE PANEL BOX AND FOUND IT TO BE OUT OF LIMIT IAW SRM 53-10-00 FIG 106.  REMOVED SKIN REINFORCING DOUBLER ON INTERNAL CUTOUT AREA DUE TO CORROSION.  REMOVED CORROSION AND TREATED METAL REF SRM 51-74-10, PAR 5 & SRM 51-72-10.  REPLACED SKIN REINFORCING DOUBLER AND LAV SERVICE BOX IAW SRM 51-40-21, 51-72-10 AND DWG R53600013.  REINSTALLED LAV DRAIN LINES AND LEAK CHECKED, FOUND TO BE SATISFACTORY IAW AMM 38-31-17-4.  ALL WORK IS ON FILE AT CWF UNDER WO 00048350. THIS IS A MAJOR REPAIR IAW GMM6-2-100.
